# SDR AT0100230

- Difficulty date: September 24, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERGENCY CEILING LIGHTS OUT.  REMOVED AND REPLACED EMERGENCY LIGHT NICAD BATTERIES IN CABIN CEILING AT ROW 18 IAW DC9 MM 33-50.
